- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2016 9 (4)
- Authors
- Cherepanova, Yulia L.; Shlapunov, Alexander A.
- Contact information
- Cherepanova, Yulia L.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia; ; Shlapunov, Alexander A.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
- Keywords
- the Cauchy-Riemann operator; non-linear Riemann-Hilbert problem
- Abstract
We consider a non-linear perturbation of a famous Riemann-Hilbert problem on the recovering of a holomorphic function in a domain via its real part on the boundary. We get an information on the local structure of the solutions and give sufficient conditions for their real analyticity. A simple instructive example is considered
- Pages
- 427–431
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/29986
Journal of Siberian Federal University. Mathematics & Physics / On an Analogue of the Riemann-Hilbert Problem for a Non-linear Perturbation of the Cauchy-Riemann Operator
Full text (.pdf)